# SDR YADA2022100301

- Difficulty date: October 15, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N125AX
- Make and model: Beech 1900C
- Aircraft serial: UC44
- Aircraft time: 30,350 hours, 34,553 cycles
- Engine: Pwa PT6A65B
- Engine time: 13,110 hours, 9,503 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Part number: 310732401
- Part serial: NSN
- Condition: Eroded
- Location: Zone 500
- Part time: 440 hours, 326 cycles
- Component: Engine, Pwa
- Component part number: PT6A65B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING UNRELATED MAINTENANCE, AN OIL LEAK WAS DISCOVERED FROM THE LEFT ENGINE.  MAINTENANCE IDENTIFIED THE ENGINE OIL SCAVENGE PUMP AS HAVING A PINHOLE LEAK AND THE PUMP HOUSING WAS REPLACED.  INSPECTION DETERMINED THAT CAVITATION EROSION OF THE PUMP BODY IN A CORNER OF THE CAVITY HAD CREATED A HOLE.  THIS IS A FREQUENT ON THESE PUMP HOUSINGS.  POST REPLACEMENT OF PUMP HOUSING LEAK CHECK WAS GOOD.
